# SDR 96UAL900254

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981UA
- Make and model: Boeing 737291
- Aircraft serial: 21546
- Engine: Pwa JT8D9A
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 657379946
- Condition: Fractured
- Location: Rt Elevator
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW ADVISED OF SEVERE AIRFRAME VIBRATION AT 350 KNOTS.  IT CONTINUED DOWN THROUGH 250 KNOTS AND THEN STOPPED.  UPON ARRIVAL, FOUND RIGHT ELEVATOR TRIM TAB TORN OFF AND STICKING UP.  SUPPLEMENTAL DATA UPDATE:  THE RIGHT ELEVATOR CONTROL TAB FRACTURED INTO TWO PIECES AT THE NR ONE TAB HINGE POSITION.  THE TAB WAS REPLACED AND MINOR DAMAGE TO THE ELEVATOR ASSEMBLY WAS REPAIRED.
